Share Facebook
Crohn's Disease Forum » Treatment » Methotrexate » Is it all in my head?


09-12-2011, 06:54 AM   #1
KayleighMeek
Forum Monitor
 
KayleighMeek's Avatar
 
Join Date: Dec 2010
Location: Southampton, United Kingdom

My Support Groups:
Is it all in my head?

Today I took my second dose of methotrexate and I'm starting to worry more about side effects. My chest feels uncomfortable and breathing seems harder, I know you can get inflammation in the chest from methotrexate. But I'm thinking is it because I know about this? Or is it because I have had side effects from every other medication that I am being paranoid? I'm going to get my bloods done tomorrow to make sure that's all ok. If people have had something similar how long did it take for you to develop side effects?

Sorry if this doesn't make much sense my head is all over the place at the moment so worried about everything and just wish something would work.
09-12-2011, 08:15 AM   #2
beth
Senior Member
 
Join Date: Mar 2009
Location: United Kingdom

My Support Groups:
It may not be all in your head. Do you wheeze if you blow out really hard? If you feel unsure of of anything whilst on mtx it's best to head for a doc....
09-12-2011, 03:01 PM   #3
KayleighMeek
Forum Monitor
 
KayleighMeek's Avatar
 
Join Date: Dec 2010
Location: Southampton, United Kingdom

My Support Groups:
I have got a wheeze when I breath even when it's not that hard. I got home from work and made the other half listen to it as well just to make sure I haven't gone completely mad and he could hear it. I do have very mild asthma but haven't had any problems with it for ages and can't find my inhaler to try it. If it is still there in the morning I am going to phone the doctors and see what they want me to do.
Thanks for replying
09-12-2011, 03:06 PM   #4
tiloah
Senior Member
 
tiloah's Avatar
 
Join Date: Jun 2010
Location: Seattle, Washington

My Support Groups:
I find it very hard to believe that after your second dose, the side effect of inflammation in your chest would show up. If anything, that quickly would most likely be an allergic type reaction. How is your BP? Do you have any other symptoms?
09-12-2011, 04:58 PM   #5
KayleighMeek
Forum Monitor
 
KayleighMeek's Avatar
 
Join Date: Dec 2010
Location: Southampton, United Kingdom

My Support Groups:
I did think it was quick to be that kind of reaction. I feel a bit nauseous and achey those are the only other new symptoms. I think I'm just worried because of other reactions. I don't know what my BP is at the moment but it was within lower end of the normal range when I had it checked last week.
09-12-2011, 05:57 PM   #6
tiloah
Senior Member
 
tiloah's Avatar
 
Join Date: Jun 2010
Location: Seattle, Washington

My Support Groups:
Ah. I asked about the BP because allergic reactions can make it drop. I'd say you're probably fine. It might be anxiety? Try not to worry about it, but do contact a doctor if it gets worse.
Reply

Crohn's Disease Forum » Treatment » Methotrexate » Is it all in my head?
Thread Tools


All times are GMT -5. The time now is 12:10 PM.
Copyright 2006-2017 Crohnsforum.com